# SDR CALA2010040500115

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 32,866 hours, 17,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C338151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK STA 303 L-1 DOOR LOWER HINGE CUTOUT FASTENER HOLE HAS CRACK INDICATION.  BOTTOM FASTENER REMOVED PER EA 5330-03736.  REPAIRED FUSELAGE SKIN AT L-1 DOOR LOWER HINGE CUTOUT PER EC/RA 5330-03999.  GENERATED A DIP: 53-DIP CONTROL#04376 TO PERFORM AN INSPECTION  PER PART 2 OF ECRA 5330-039999 PRIOR TO 72,262 TOTAL FLT CYCLES BEFORE THE ACCUMULATION OF 72,262 TOTAL A/C FLT CYC, PERFORM AN  QC BEFORE THE ACCUMULATION OF 72,262 TOTAL AIRFRAME FLT INSPECTION PER PART 2 OF ECRA.  PLANNING TO CONTACT ENGR AFTER CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5330-03999.  ACCUMULATION OF 66,000 TOTAL FLT CYC BUT BEFORE 67,000 TOTAL PLANNING TO CONTACT ENGINEERING AFTER ACCUMULATION OF 66,000 FLT CYC FOR INSP DETAILS.  TOTAL FLIGHT CYCLES BUT BEFORE 67,000 TOTAL FLIGHT CYCLES FOR INSPECTION DETAILS.  NOTE BEING EVALU PER DTA 14CFR25.571 1) INIT: AFTER 66000 BUT BEFORE 67000 TOTAL A/C F/C & 2) T/A: W/I 72262 TOTAL A/C F/C.
